# SDR SWAA2022021159598

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L BTW BS 294.5 TO BS 303.9 AT PASSENGER CABIN ; 2022-11260 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:112031023; DUE DATE: 22-JAN-22.; [02] EDDY CURRENT EQUIPMENT P/N:NORTEC 600D;S/N:21038503; DUE DATE:05-MAR-22.; [03] REPAIRED STRINGER 7L LOCATED BS 277+4? TO BS 303.9 AT PASSENGER CABIN IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIG 206; SEE INDIVIDUAL SIGNOFFS BELOW; [04] REPAIRED STRINGER 7L LOCATED BS 277+4? TO BS 303.9 AT PASSENGER CABIN IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIG 206; RII ;SEE INDIVIDUAL SIGNOFFS BELOW .
